# SDR ASMF201109006

- Difficulty date: September 13, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 27,971 hours, 14,480 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718610
- Part serial: 231426
- Condition: Damaged
- Location: Hyd System
- Part time: 646 hours, 338 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH LANDING GEAR HANDLE HAD NOT MOVED EVEN THROUGH LOCK OVERRIDE HANDLE WAS MOVED; FLIGHT CREW ACCOMPLISHED THE QRH 14.10 PROCEDURE AND MANUAL GEAR EXTENSION WAS PERFORMED.  MX REPLACED THE EMDP SYS A IAW M 29-11-21 AND EXTENSION AND RETRACTION OPERATION TEST WAS PERFORMED IAW 32-32-00, ALL CORRECT.
